# SDR SWAA063105

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 29,928 hours, 17,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3234
- Condition: Corroded
- Location: Bs 727-727b S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND STRINGER 24L CORRODED AT BS 727 TO BS 727B.  REPAIRED STRINGER PER SWA EA.
